# SDR SIMA20130414003

- Difficulty date: April 14, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- Aircraft time: 23,702 hours, 20,181 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4394 THE CREW REPORTED THE LAST ROW FLOOR EMERGENCY LIGHTING WAS INOPERABLE.  FLOOR PROXIMITY STRIP LAST ROW DEFER PER MEL 33-30 AUTH #040689-C MAINT PROCEDURE COMPLIED WITH.  THE CORRECTIVE ACTION INFORMATION IS PENDING.
